MathSciNet Relay Station
MathSciNet bibliographic data
MR298690 57D25
Guillemin, Victor W. Remarks on some results of Gelʹfand and Fuks. Bull. Amer. Math. Soc. 78 (1972), 539–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement